MURAL - Maynooth University Research Archive Library



    Diophantine approximation on non‐degenerate curves with non‐monotonic error function


    Budarina, Natalia and Dickinson, Detta (2009) Diophantine approximation on non‐degenerate curves with non‐monotonic error function. Bulletin of the London Mathematical Society, 41 (1). pp. 137-146. ISSN 1469-2120

    [img]
    Preview
    Download (176kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    It is shown that a non‐degenerate curve in ℝn satisfies a convergent Groshev theorem with a non‐monotonic error function. In other words it is shown that if a volume sum converges the set of points lying on the curve which satisfy a Diophantine condition has Lebesgue measure zero.

    Item Type: Article
    Keywords: Diophantine approximation; non‐degenerate curves; non‐monotonic error function;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10115
    Identification Number: https://doi.org/10.1112/blms/bdn116
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 18 Oct 2018 13:29
    Journal or Publication Title: Bulletin of the London Mathematical Society
    Publisher: London Mathematical Society
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year